# SDR DALA2019091805416

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 46,790 hours, 24,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 LT SIDE AFT FACE WEB JOINT RADIUS AT STR 8 (L=0.270 INCH) AT AFT GALLEY AREA (1 EA). REPAIR ON FRAME 68 LT AFT FACE WEB AT STR 8 AT AFT GALLEY AREA AS PER SRM 53-41-12-300-012 AND ER/A 581051- 14AD REV ORIGINAL. REPAIR APROVAL IS LIMITED TO 60,500FC FROM FIRST FLIGHT AS PER ER/A 581051-14AD.
